# SDR ASAA0853536

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,756 hours, 2,557 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Part number: 8300005604
- Part serial: 11263B
- Condition: Activated
- Location: Window Heat
- Part time: 35,789 hours, 19,107 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT ILLUMINATED (LEFT SIDE) AFTER REAPPLYING POWER IAW THE QRH PROCEDURE THE OVERHEAT LIGHT CAME ON AGAIN.  THE OUTSIDE STATED AIR TEMP WAS 60C, CONFIRMED LEFT SIDE WINDOW HEAT OVERHEAT ONE WITH WINDOW HEAT C/B POPPED.  RESET WINDOW HEAT PWR LT SIDE PER 20 60 01.  PERFORMED OPS CHECK PER 30 41 00, NO FAULTS NOTED AT THIS TIME.  COULD NOT DUPLICATE DISCREPANCY.  NO FURTHER DISCREPANCIES NOTED.
